Search - Institut de Mathématiques et de Modélisation de Montpellier Access content directly

Filter your results

9 Results
Domains : math.math-oa

The Higson-Roe exact sequence and $\ell^2$ eta invariants

Moulay Tahar Benameur , Indrava Roy
Journal of Functional Analysis, 2015, 268 (4), pp.974-1031. ⟨10.1016/j.jfa.2014.11.006⟩
Journal articles hal-01819165v1

Gap-labelling conjecture with nonzero magnetic field

Moulay Tahar Benameur , Varghese Mathai
Advances in Mathematics, 2018, 325, pp.116-64. ⟨10.1016/j.aim.2017.11.030⟩
Journal articles hal-01827033v1

Integrable Boundaries and Universal TBA Functional Equations

C. H. Otto Chui , Christian Mercat , Paul A. Pearce
Kashiwara M.; Miwa T. MathPhys Odyssey 2001, 23, Birkhäuser, pp.391-413, 2002, Progress in Mathematical Physics, 978-1-4612-6605-1. ⟨10.1007/978-1-4612-0087-1_14⟩
Book sections hal-00248892v1

BV formality

Ricardo Campos
Advances in Mathematics, 2017, 306 (14), pp.807-851. ⟨10.1016/j.aim.2016.10.034⟩
Journal articles hal-02048221v1

The Higson-Roe sequence for etale groupoids. I. Dual algebras and compatibility with the BC map

Moulay Tahar Benameur , Indrava Roy
Journal of Noncommutative Geometry, In press, ⟨10.4171/JNCG/358⟩
Journal articles hal-01819123v1
Image document

Integrable Lattice Realizations of Conformal Twisted Boundary Conditions

C. H. Otto Chui , Christian Mercat , Will Orrick , Paul Pearce
Physics Letters B, 2001, 517, pp.429--435. ⟨10.1016/S0370-2693(01)00982-0⟩
Journal articles hal-00248891v1
Image document

Index theorey and Non-Commutative Geometry. II. Dirac operators and index bundles

Moulay Tahar Benameur , James Heitsch
Journal of K-theory , 2008, 1 (2), pp.305-356. ⟨10.1017/is007011012jkt007⟩
Journal articles hal-00004755v1

Integrable and Conformal Twisted Boundary Conditions for sl(2) A-D-E Lattice Models

C. H. Otto Chui , Christian Mercat , Paul Pearce
Journal of Physics A: Mathematical and Theoretical, 2003, 36, pp.2623-2662. ⟨10.1088/0305-4470/36/11/301⟩
Journal articles hal-00249018v1
Image document

Proof of the magnetic gap-labelling conjecture for principal solenoidal tori

Moulay Tahar Benameur , Varghese Mathai
Journal of Functional Analysis, 2020, 278 (Issue 3), ⟨10.1016/j.jfa.2019.108323⟩
Journal articles hal-01819171v1